MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PROV SOLO 4F DL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PROV SOLO 4F DL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Shock (2072); Anaphylactoid / Anaphylaxis (2218)
Date of Event 08/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient 2 patient incidences with a picc.On the first incident, after flushing the line, patient coughed, impending doom, dropped her pressures and stats.Ended up in the icu for o2 support, benadryl, epi pen, and solumedrol administration.On the second incident each lumen was flushed with 10 ml saline, after the line was trimmed, the lumen was flushed with 10 ml.Same reaction, ended up in the icu.Second reaction was reported to have a delayed response causing rapid response activation, and o2 support.No further information was provided.This report addresses the first incident.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.

Brand Name
DOT PROV SOLO 4F DL MAX
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20575396
Report Number3006260740-2024-06355
Device Sequence Number15592419
Product Code LJS
UDI-Device Identifier00801741130373
UDI-Public(01)00801741130373(11)240315(17)250630(10)REJN3769
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K162441
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberN/A
Device Catalogue NumberS1294108D
Device Lot NumberREJN3769
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Initial Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexUnknown